# SDR SWIA200921337

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 18,574 hours, 14,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4674 - OVERHEAD EMERGENCY EXIT LIGHT ABOVE ROW 10 INOP.  RELAMPED.
